RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 537–540 (Mi de7126)  

Short Communications

Solvability of the vector Helmholtz equation in orthogonal coordinate systems

B. N. Nefedov

Sea Gidrophysical Institute Academy of Sciences of UkSSR

Full text: PDF file (553 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: 16.05.1988

Citation: B. N. Nefedov, “Solvability of the vector Helmholtz equation in orthogonal coordinate systems”, Differ. Uravn., 26:3 (1990), 537–540

Citation in format AMSBIB
\Bibitem{Nef90}
\by B.~N.~Nefedov
\paper Solvability of the vector Helmholtz equation in orthogonal coordinate systems
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 537--540
\mathnet{http://mi.mathnet.ru/de7126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053785}
\zmath{https://zbmath.org/?q=an:0707.35051}


Linking options:
  • http://mi.mathnet.ru/eng/de7126
  • http://mi.mathnet.ru/eng/de/v26/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019